# SDR FDEA202205181250

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26709
- Aircraft time: 74,700 hours, 27,685 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING FLIGHT LEVEL 290 CABIN ALTITUDE EICAS                                     WARNING ILLUMINATED. EMERGENCY DECLARED  AT ATB                                   KMEM.                                                                  FOUND RIGHT PACK CHECK VALVE ORANGE FLEX RUBBER                                   CONNECTION DUCT OFF CK VALVE. RECONNECTED ORANGE                                  DUCT WITH NEW CLAMPS. RAN THE APU ,PRESSURIZED A/C                                WITH RIGHT PACK ONLY TO 4.0 PSID. DIFFERENTIAL AND                                RATE INDICATOR NEEDLE WERE STEADY. PRESSURE DECAY                                 TIMES WERE FROM 4 PSID TO 3 PSID  2:15 MINS, 4 TO 2                                4:40,  4 TO 1  6:45, 4 TO 1   8 MINS. RIGHT OPS                                  AND LEAK CHECKS SAT.  REF AMM CHPT 21-51-00-5 &                                   05-51-24-2. A/C OK FOR SERVICE.
